MathSciNet Relay Station
MathSciNet bibliographic data
MR353744 68A30
Zadeh, L. A. A fuzzy-set-theoretic interpretation of linguistic hedges. J. Cybernet. 2 (1972), no. 3, 4–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement